# SDR CA160126006

- Difficulty date: January 26, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Link
- Part number: 46100
- Condition: Defective
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT MLG TORQUE LINKS FOUND OVER CENTER.
